Previous |  Up |  Next

Article

Title: On exponentially bounded solutions of linear parabolic difference-differential equations (English)
Author: Jarník, Jiří
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 99
Issue: 3
Year: 1974
Pages: 244-254
.
Category: math
.
MSC: 35R10
idZBL: Zbl 0289.35072
idMR: MR0355384
.
Date available: 2009-09-23T08:34:21Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117843
.
Reference: [1] Kurzweil J.: On a system of operator equations.Journ. Diff. Eq. 11 (1972), pp. 364-375. Zbl 0211.17701, MR 0310390
Reference: [2] Kurzweil J.: Solutions of linear nonautonomous functional differential equations which are exponentially bounded for $t \rightarrow -\infty$.Journ. Diff. Eq. 11 (1972), pp. 376-384. MR 0310396
Reference: [3] Friedman A.: Partial differential equations of parabolic type.Prentice-Hall Inc., New York 1964. Zbl 0144.34903, MR 0181836
Reference: [4] Ladyzenskaya O. A., Solonnikov V. A., Uralceva N. N.: Linear and quasilinear equations of parabolic type.Nauka, Moskva 1967. (Russian.)
.

Files

Files Size Format View
CasPestMat_099-1974-3_2.pdf 1.004Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo